# SDR AALA201906149005

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 20,166 hours, 7,701 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20534100
- Part serial: 50453
- Condition: Seized
- Location: Nr 4
- Part time: 17,403 hours, 6,844 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKEOFF AT 80 KNOTS DUE TO HOT BRAKES ECAM MESSAGE. MAINTENANCE FOUND #4 BRAKE LOCKED. REMOVED AND REPLACED #4 MLG BRAKE ASSEMBLY IAW AMM 32-42-27. OPS AND LEAK CHECKED OK.
